# SDR DHL2006745533

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 56236. AFT STAIR RT WEEL AREA BS 1263 TORQUE BOX ANGLE CRACK INDICATION, LWR OF ACTUATOR FITTING SUPPORT.  REMOVED FASTENERS AND SHIM AT BS 1263, IAW SRM 51-30-2.  PERFORMED HFEC IAW D6-48875, PART 6, 51-00-00 FIG 23 TO CONFIRM CRACK, CRACK CONFIRMED.  REMOVED SIDEWALL WEB FOR REPAIR ACCESS AT BS 1263 IAW SRM 51-30-2.  REMOVED CRACKED ANGLE IAW SRM 51-30-0.  INSTALLED NEW ANGLE PN 65-17517-38, PO NR 6348241 IAW SB 727-53-0129 FIG 3.  INSTALLED SIDE WALL WEB AT BS 1263 IAW SRM 51-30-2.
